# SDR SWI2025F00796

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD H-PLATE ON OPEINING SILL HAS CORROSION AT APPROX FS517 STGR 24L .(MARKED)   (C-CHECK RO 06/29/2025)BLENDED CORRODED AREA ON FWD CARGO FWD H-PLATE FS517 STGR 24L. REF CRJ-900 SRM 51-21-06-001-001-A01. COMPLIED WITH REO 690-53-31-960 REV -- DATE: 2025-04-21 AND SKYWEST TASKCARD 51-900-1002-SKY. THE SUBJECT REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE. SEE CONTINUE CARD FOR DETAILS.
